# SDR ASAA201808205842

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,434 hours, 6,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN NEAR L1 DOOR DETACHED.  ACFT GROUNDED.  INSTALLED A SERVICEABLE SIGN, OPS CHECKED GOOD, OK FOR SERVICE.
